Product & treatment reviews
Read or post reviews on thousands of acne products & treatments.
Have been using this for about 10 days now but it has only increased whiteheads on my face. Done absolutely nothing for my huge pores and also darken my dark spots. I am confused how does it dry out people's skin, mine is just as oily and I don't even moisturize.
My initial experience with my epi-duo cream was awesome - I felt like I'd finally found something that actively prevented any new active formations on my face, and my skin-tone evened out quite noticeably, making my skin appear to have a healthy glow.
My application was consistent, being every second night. I would cleanse skin, wait until it dried and then apply a thin film of the cream over the majority of my face, however I would focus the application on my problem areas (outer cheeks and chin) and spread any leftover to the rest of my face.
Within the first week, I FELT LIKE I saw results. While my skin did appear to purge slightly, the cystic acne I had was quickly dried out - intensely - and would flake off within a day or two. This meant the scar underneath was also noticeable muted when compared to the scars of my previously active acne. Of course I was overjoyed...
A few weeks into using this cream, I began noticing no increase in improvement. If anything, my skin began worsening. Frustrated, I maintained consistency with application. It was one night almost immediately after applying that my skin began burning severely - nothing was different to my routine so I was troubled. I had to wash the cream off after 20 minutes of the same intensity of burning. Afterwards, in a desperate attempt to quench my skin, I applied an all-natural moisturiser, spf free, but this only burnt my skin more, so I had to wash it off immediately.
I haven't used the product since - in my eyes, anything that burns the sheeeet out of your face isn't going to be good for you, holistically. My skin showed no noticable change, but now, 3 weeks after ceasing to use Epiduo, my skin has worsened - the acne has now spread to my jawline, and cystic-like bumps are appearing more frequently.
I am frustrated - but I don't want to turn to this product again. While it provided immediate results, they were short-lived and seemed to come at quite some cost.
First of all, I apologize for my English which is not very good because I am French.
I am 23 years old, I have been taking the Jasmine pill for 5 years and I have never had acne in my teens.
Since June, acne has invaded my face only but very importantly with medium-sized white buttons and a rough set.
All summer I lived the hell you trying all the parapharmacie creams ...
In September I went to see a dermatologist who put me under Doxiciline and, from the first week, I had practically nothing any more I did not believe ...
Then every week I had hundreds of small pimples that grew on the chin and lower cheeks. The dermatologist believing that I was having an allergic reaction to the sun, prescribed cortisone cream ... Indeed it worked rather well, but it came back every week again and again until the day it no longer had any effect .. .
I started to develop acne on the forehead and days again.
I therefore go back to consult this dermatologist who made me do a biopsy (thinking that it could be a mushroom of the repeated use of cortisone cream) which demonstrated the absence of fungi. I also did a hormonal blood test showing no abnormality either ... She did not know what to do for me ...
So she sent me to a colleague who specializes in acne.
My acne covered my face, forehead and cheeks with a grainy set, buttons bigger than others not piercing and an oily layer.
This new dermatologist then prescribed Spironolactone in addition to my 4th generation Jasmine pill to control androgens.
After 5 weeks at 100mg no results except that the oily aspect has disappeared. My skin is always covered with this grainy layer with pimples at the bottom of the cheeks and in the middle of the forehead.
As for the side effects that this medicine gives me I would say that I go to the toilet every hour but it is not really annoying (well it would not be if I had good results on my skin ...). I lost 2kg being already very lean it is all the same boring ... So I drink a lot of water to compensate for this loss.
After 5 weeks at 100mg without results, I went back to see the dermatologist who passed me at 150mg a day ...
It is now a week that I take this dose, and I really feel tired, dizzy, nauseated ... If the results on my face would be visible I will take on me without problem.
But you forget no results. Always this rough coat and those bigger buttons on the front and lower cheeks.
And still as many tears every day for two months now ...
Do you think this is normal that after 6 weeks under Spironolactone there are no results?
I see your opinions and this drug is prescribed to adult women having acne with big cysts which is not my type of acne. Can Spironolactone work on my type of acne?
While knowing that I have no visible hormonal disorder on the blood tests ...
Thank you for your answers ...